IEEE - Institute of Electrical and Electronics Engineers, Inc. - On optimum single-row routing

Author(s): E. Kuh ; T. Kashiwabara ; T. Fujisawa
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 June 1979
Volume: 26
Page(s): 361 - 368
ISSN (Paper): 0098-4094
DOI: 10.1109/TCS.1979.1084650
Regular:

The problem of single-row routing represents the backbone of the problem of general routing of multilayer printed circuit boards. In this paper, the necessary and sufficient condition for optimum... View More

Advertisement